# SDR USAA20090713SB115

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE AFT LEFT FLIGHT ATTENDANT FLASHLIGHT BASE IS BROKEN.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT FLIGHT ATTENDANT FLASHLIGHT.  OPERATIONAL CHECK GOOD.
